ICD10 (International Classification of Diseases
and Related Health Problems Tenth Revision)

ГЕНЕРАЛИЗОВАННОЕ ВЫСЫПАНИЕ НА КОЖЕ, ВЫЗВАННОЕ ЛЕКАРСТВЕННЫМИ СРЕДСТВАМИ И МЕДИКАМЕНТАМИ - GENERALIZED SKIN ERUPTION DUE TO DRUGS AND MEDICAMENTS TAKEN INTERNALLY - GENERALISIERTE HAUTERUPTION DURCH DROGEN ODER ARZNEIMITTEL - ERUPTION GENERALISEE DUE A DES MEDICAMENTS


   
by the title or description
   
Class XII  ( ru/en/de/fr)

(L00-L99)
БОЛЕЗНИ КОЖИ И ПОДКОЖНОЙ КЛЕТЧАТКИ
DISEASES OF THE SKIN AND SUBCUTANEOUS TISSUE
KRANKHEITEN DER HAUT UND DER UNTERHAUT
MALADIES DE LA PEAU ET DU TISSU CELLULAIRE SOUS-CUTANÉ

Subclass L20-L30
ДЕРМАТИТ И ЭКЗЕМА
DERMATITIS AND ECZEMA
DERMATITIS UND EKZEM
DERMATOSES ET ECZÉMAS
L270
(ru) ГЕНЕРАЛИЗОВАННОЕ ВЫСЫПАНИЕ НА КОЖЕ, ВЫЗВАННОЕ ЛЕКАРСТВЕННЫМИ СРЕДСТВАМИ И МЕДИКАМЕНТАМИ
(en) GENERALIZED SKIN ERUPTION DUE TO DRUGS AND MEDICAMENTS TAKEN INTERNALLY
(de) GENERALISIERTE HAUTERUPTION DURCH DROGEN ODER ARZNEIMITTEL
(fr) ERUPTION GENERALISEE DUE A DES MEDICAMENTS
(lat) ERUPTIO CUTIS MEDICAMENTOSA GENERALISATA (es) ERUPCIГІN CUTГЎNEA GENERALIZADA DEBIDA A DROGAS Y MEDICAMENTOS
(bg) ГЕНЕРАЛИЗИРАН КОЖЕН ОБРИВ ОТ ЛЕКАРСТВА И МЕДИКАМЕНТИ
(br-pt) ERUPЗГO CUTВNEA GENERALIZADA DEVIDA A DROGAS E MEDICAMENTOS
(bs) UOP№TEN KOЅNI OSIP UZROKOVAN LEKOVIMA
(tr) YAYGıN DERI DÖKÜNTÜSÜ, ILAÇ VE TıBBI MADDELERE BAĞLı


Back
Google